I was on 30 mgs of lexapro for awhile then I decided to go down to 25 mgs and I think it was a mistake. Has anyone ever had any major problems going down just 5 mgs. What suggestions does anyone have. Thank it's been hard. But maybe it will settle down
Lexapro - Was on 30 mgs of Lexapro and went down to 25?
Question posted by Molly angel on 13 June 2022
Last updated on 12 August 2022 by Slitherz
30mg is larger than the maximum dose, but I am sure your doc has a vision. I went down from 20mg to 10mg(which suited me better). Tapered 5mg for 3 days and then another 5mg for 3 days to reach 10mg dose. No issues at all. Its all about the dose that you feel best using. Hope this helps :)
How long have you been on the 25mg and how long were you taking the 30mg? These symptoms may be similar to discontinuation syndrome even though it's only a 5mg difference. They should resolve over days to several weeks depending on a number of factors.
Why did you decide to adjust your dose? If you were having problems your doctor would be the one to have approved reducing it and should now give you advice on what to do next. Perhaps up your dose again until things have settled down and then use a proper tapering dose schedule if needed?
Anyway, it's time for a professional opinion from your doctor.
Best regards and I hope you're feeling better quickly.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.